I am on Geodon 120 mg with 10 mg Lexapro. I still cry and and get up set and people in my house still tell me there is something wrong with me.. I feel like people are talking about me all the time, and I have gotten to the point were I just cant handle people and most days. My doctor wont change my meds and thinks I should be on this med Geodon, but I feel like its not working any more. I was on Serequil 300 mg and I loved it, but my husband said he didnt like it because he claimed I was to "to the point and spoked my mine" and that I was mean on it. I loved it.
Personally now I feel likemy whole world is falling apart everyday, and Im gonna crash any moment.. I dont know what to do
Maybe its time you had a serious talk with your doctor and made it plain the Geodon and the Lexpro are not working. Tell him that you need somethine else and that if he if not willing to help you come up with the right coctail of medications, maybe it's time you you found a doctor that is willing to work with you. I took geodon and Lexpro they both had very bad relults on me. You may have to consider going into a hosipal for a while so they can moniter which combo works best for you. If this is not an option, then get firm with your doctor, remember he is working for you not the other way around. You know when something is working and when it is not, donn't be afraid to speak up and tell him so. Take someone close to you that will speak up for you if you are timid and hate confrontation. Let them do the talking.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.